# SDR DALA1234960940

- Difficulty date: June 1, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 1 hours, 1 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tunnel Wall
- Condition: Corroded
- Location: Bs 1290 L23-24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 23 LT AND 24 LT STA Y=1290 AT AFT CARGO COMPARTMENT LT TUNNEL.  REPAIRED PER SRM 53-02 FIG 18.
